# SDR DLM88091725

- Difficulty date: November 5, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 52,243 hours, 39,153 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Disengaged
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DOORS REMAINED OPEN FOR LANDING AFTER GEAR EXTENSION.  DOOR SKIDS REPLACED.  EXT INSP REQ OF DOORS INTERNALLY.  LINKAGE TO RT DOOR UP HOOK SECURED.  A/C JACKED AND GEAR SWING C/W.
